Prym Varieties and Teichmüller Curve

DSpace/Manakin Repository

Prym Varieties and Teichmüller Curve

Citable link to this page


Title: Prym Varieties and Teichmüller Curve
Author: McMullen, Curtis T.
Citation: McMullen, Curtis T. 2007. Prym varieties and Teichmüller curve. Duke Mathematical Journal 133(3): 569-590.
Access Status: At the direction of the depositing author this work is not currently accessible through DASH.
Full Text & Related Files:
Abstract: This article gives a uniform construction of infinitely many primitive Teichmüller curves V⊂Mg for g=2, 3, and 4.
Published Version:
Other Sources:
Citable link to this page:
Downloads of this work:

Show full Dublin Core record

This item appears in the following Collection(s)


Search DASH

Advanced Search